# SDR COMA0660172

- Difficulty date: February 18, 2006
- Submitted: February 23, 2006
- Operation: Air carrier
- Aircraft: N959CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7116
- Aircraft time: 25,192 hours, 22,569 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5346 - DURING CLIMBOUT OF BGR RECEIVED A GEAR DISAGREE CAUTION IN THE UP POSITION, FLIGHT RETURNED TO THE FIELD.  RIGGED THE PROXIMITY SENSOR PS3GA.
